# SDR UPS204055

- Difficulty date: August 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N908UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19114
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE FOUND CORROSION ON FLOOR BEAM BS 720, RBL 45, 50, RBL 22, 35, WL 208.  FABRICATED FLOORBEAM T-CHORD IAW SRM 53-10-8, 51-30-2, 51-10-02 AND MM 51-20-151.
